# SDR ABXA9900291

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 56157013
- Condition: Cracked
- Location: Service Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN FORWARD SERVICE DOOR PAN AT SECOND DOOR STOP FROM  BOTTOM, FORWARD SIDE OF DOOR.  REPAIRED IAW ABX REA D853-27050MR.
